Jump to content

Search the Community

Showing results for tags 'ptsd'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 15 results

  1. Hello, My friend has been 6.5 years in a relationship with cluster B narcissistic personality disorder man. They got divorced not long ago but the effects of abuse are there. What is common between narcissistic relationship abuse victims, is that they or most of them end up being suicidal and can't see beyond that despite it's a state of mind that will change if they decide to go the path of recovery. But it is up to them to be willing to do the inner work and it's a process that takes time. First problem with my friend is that she just does not want to be here.
  2. Has anyone tried a Stellate Ganglion Block (i.e. needle in neck) to alleviate severe anxiety/panic in protracted WD? I read a story on Beyond Meds that mentioned relief but for only 2 days, so it doesn’t sound like a viable option. I know there has been limited success with soldiers experiencing PTSD. Thoughts?
  3. Hi all, I'm a 24-year-old female who has been on some kind of antidepressant since I was 17. 1. Zoloft, 1 year (2011) 2. Wellbutrin, 2-3 months (end of 2011 in conjunction with Zoloft) 3. Viibryd, 6 months (2012) 4. Buspar, 2-3 months (2012) 5. Lexapro, 1 year (late 2012 to late 2013) 5. Prozac, 3ish years (late 2013 to mid 2017) I started tapering off of Prozac this April, going down by 10mg a month for 7 months. I was on an 80mg per day dose for at least 2.5 years. I finished tapering at the end of October 2017. I didn't
  4. Greetings! I am very fortunate I found this site. I will not go into to much detail but here are some facts about my current situation. I have had anxiety/panic my entire life, from the earliest I can remember I used to have horrible separation anxiety, agoraphobia, and just plain being scared of silly things, like when I was younger I was terrified of thunderstorms and elevators I had to do exposure therapy while I was little and that was pretty difficult but it defiantly was not enough. My mother didn't put me on pharmaceuticals until I was 12 or so because the SSRIs were fairly new and
  5. Hello I'm Jo This is the fist time I've reached out for help I can say I've been depressed since a very young age but was diagnosed in my late 20's I was on Floxitine for a long time with no real problems with the drug. As the dose had to go up and I was nursing a child at the time the drug had to be changed. I have now been on Venaflaxine for a few years now and its not very good for me. When I do get anxious I have a sensation of standing on a bouncy castle and it feels like a load of toddelers with a suger rush bouncing me all
  6. Hello, I was diagnosed with depression/anxiety and prescribed 200mg sertraline at age 15. I took it with few side-effects for 6 years until a psychiatrist advised me to try getting off of it, citing the poorly-understood long term effects of the drug, especially on those who begin taking it while young. I waited several months until I felt stable, then reduced from the 200mg to 0 in several weeks. I had no serious side effects at the time. Within several months, I felt more intense emotions again, including happiness, but also sadness at realizing how my numbed mind had allowed me
  7. Hi, As I am new to this forum I like to introduce myself. My name is Jennifer and I'm from Holland. I'm 33 years old. I have been on celexa for 17 years.. got forced by my parents when I was 15 and haven't been able to quit them since. Now I'm 3 weeks into weaning of again and it has been hell. I went from 20mg to 15mg and am planning to stay on 15mg for 3 months or at least till I'm stable again. I'm also planning to have fluods instead of pills so I can wean off more slowly as I feel I'm going too fast now. My withdrawal symptoms are: headaches, nausea, dizzines
  8. MOD NOTE: contains content which may be triggering for some members Hi, I have been "stalking" this website for a while now, I saw a couple stories that were a lot like mine. I never knew how much harm these darn medications could do, moreover, I was so glad I found that I was not alone in this. I felt like crying tears of relief when I found this community. Im not sure where to start so I will just give a basic "run-down" of my history; I came from an abusive background. My father abused me when I was younger, and my neighbor "took advantage" of me when I
  9. I've been taking seroquel for PTSD for two years. I was taking 600 mg XR a day. In addition to this, I was taking a diabetes drug - metformin - to stop the outrageous hunger caused by seroquel. I've had a flare up of my eating disorder and decided that come hell or high water that I must get off the seroquel. Taking the combination of 600mg XR seroquel and 2000mg XR metformin, I managed to drop my weight down from a disgusting 72kg to a more tolerable 57kg (I'm 155cms tall) and stopped losing weight. No matter how much I restrict or exercise, I can't lose weight and haven't lost anything at al
  10. Hello, I was diagnosed with fibro in 1994. I was just diagnosed by a rheumatologist with CSS - central sensitivity syndrome. A central nervous system disease/disorder that makes people hypersensitive to almost everything. Here are two studies that might be of interest: Fibromyalgia and Overlapping Disorders: The Unifying Concept of Central Sensitivity Syndromes by Muhammad B Yunus, MD -also: clinical review and education- JAMA April 16, 2014 volume 311, number 15 - Fibromyalgia A Clinical Review by Daniel J Clauw, MD. These articles show how the central nervous system plays a huge role i
  11. Piapil

    Piapil

    Initially I was diagnosed way back in 1977 when I made my first acquaintance with our mental health care system. A very bad acquaintance which sadly lasted for 40 years. I have childhood trauma which never has been touched upon. In that time all sorts of terrible drugs have been shoved down my throat by all sorts of terrible psychiatrists. Recently I tapered off the AD cipralex ( Escitalopram) over 2 months, from 10mg to zero. I am still on anti-psychotic , tapered from 30mg to 6mg in 7 years. The AD withdrawal symptoms are so bad. Crying a lot of the time, depressed, nausea , all so
  12. Hi Everyone! I started taking Lexapro three years ago at the age of 24 after therapy sessions and the occasional Xanax were no longer working for my anxiety. My psychologist diagnosed me with OCD and GAD. Dread is the only way I can explain it. Vicious thoughts and dread. I wasn't depressed nor had I ever been and this hit me like a ton of bricks. I would be out and then this wave of panic would come out of no where. Dizzying and all consuming. I would start crying, become dizzy, and just be in an all out panic. It got to the point where aside from getting up and going to w
  13. Used Remeron for a couple of months, and was weirdly content at all times, but also zombie/lethargic/sedated, and it increases my adhd symptoms/stops mt adhd meds from working. Meh, ill write more later. Been lurking on this forum after my first taper attemt was to impatiemt, and backfired after 2-3 weeks. Got a sore throat todat, and feeling a bit sick, not sure if it is from tapering or if I'm actually getting a cold. Feel sick from time to time, that is probably due to cutting Remeron from 7,5 mg to half of that. Was on 7,5 (from 15) for 3 or 4 weeks, and it was fine, except that
  14. Congress Proposes Research on the Link Between Psychiatric Drugs and Suicide By Chuck Ruby, PhD Featured Blogs March 30, 2016 Congressman David Jolly (FL-13) has recently introduced the Veteran Suicide Prevention Act (H.R. 4640). The bill calls for the VA to study veteran suicides over the past five years and to determine what extent psychiatric drugs are implicated in those suicides. The International Society of Ethical Psychology and Psychiatry (ISEPP) has long been concerned about this issue, and more broadly, how our veterans and military members suffering from the horrors of war
  15. I joined this site last week, and I'm happy to report that I have begun my withdrawal today following the 10% guideline as an organizing principle. My body and my brain state will dictate my actual pace! Please see my signature for my withdrawal particulars. The only other medication I take is Vyvanse 40 mg daily. I must say, Vyvanse has had a major positive impact on my life. Struggling with a prefrontal cortex disorder (so inadequately discribed as ADHD by the DSM series over the years) that I had no idea I had for 55 years provides me with a very thorough "before" context for the be
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy